Институт теоретической физики им. Л.Д. Ландау


Российской академии наук

Сергей Леонидович Лукьянов

Младший научный сотрудник (ассоциированный)

Кандидат физ.-мат. наук

Эл. почта:

Публикации

    1. V.V. Bazhanov, G.A. Kotousov, S.L. Lukyanov, Quantum transfer-matrices for the sausage model, J. High Energy Phys., 1801, 021 (2018); arXiv:1706.09941, WoS: 000419573700002, Scopus: 2-s2.0-85040235288.
    2. S.L. Lukyanov, Fidelities in the spin-boson model, J. Phys. A 49, 164002 (2016); arXiv:1506.01358, WoS: 000372195600002, Scopus: 2-s2.0-84961572752.
    3. V.V. Bazhanov, S.L. Lukyanov, B.A. Runov, Vacuum energy of the Bukhvostov-Lipatov model, Nucl. Phys. B 911, 863-889 (2016); arXiv:1607.04839, WoS: 000384565800036, Scopus: 2-s2.0-84985029335.
    4. S.L. Lukyanov, H. Saleur, J.L. Jacobsen, R. Vasseur, Exact Overlaps in the Kondo Problem, Phys. Rev. Lett. 114, 080601 (2015); arXiv:1411.1664, WoS: 000350107800001.
    5. A. Litvinov, S. Lukyanov, N. Nekrasov, A. Zamolodchikov, Classical conformal blocks and Painlevé VI, J. High Energy Phys., 1407, 144 (2014); arXiv:1309.4700, WoS: 000340382900001, Scopus: 2-s2.0-84905398692.
    6. V.V. Bazhanov, S.L. Lukyanov, Integrable structure of Quantum Field Theory: Classical flat connections versus quantum stationary states, J. High Energy Phys., 1409, 147 (2014); arXiv:1310.4390, WoS: 000342504700001, Scopus: 2-s2.0-84916594147.
    7. V.V. Bazhanov, S.L. Lukyanov, From Fuchsian differential equations to integrable QFT, J. Phys. A 47, 462002 (2014); arXiv:1310.8082, WoS: 000344942000002, Scopus: 2-s2.0-84910050646.
    8. V.V. Bazhanov, G.A. Kotousov, S.L. Lukyanov, Winding vacuum energies in a deformed O(4) sigma model, Nucl. Phys. B 889, 817-826 (2014); arXiv:1409.0449, WoS: 000347016900033, Scopus: 2-s2.0-84919391977.
    9. S.L. Lukyanov, ODE/IM correspondence for the Fateev model, J. High Energy Phys., 1312, 012 (2013); arXiv:1303.2566, WoS: 000328894000007, Scopus: 2-s2.0-84896510635.
    10. S.L. Lukyanov, A.B. Zamolodchikov, Integrable boundary interaction in 3D target space: The “pillow-brane” model, Nucl. Phys. B 873(3), 585-613 (2013); arXiv:1208.5259, WoS: 000320738800007, Scopus: 2-s2.0-84878225713.
    11. S.L. Lukyanov, The integrable harmonic map problem versus Ricci flow, Nucl. Phys. B 865 (2), 308-329 (2012); arXiv:1205.3201, WoS: 000308780200005, Scopus: 2-s2.0-84865389129.
    12. S.L. Lukyanov, Critical values of the Yang-Yang functional in the quantum sine-Gordon model, Nucl. Phys. B 853(2), 475-507 (2011); arXiv:1105.2836, WoS: 000295544600010, Scopus: 2-s2.0-80052502919.
    13. S.L. Lukyanov, A.B. Zamolodchikov, Quantum sine(h)-Gordon model and classical integrable equations, J. High Energy Phys., 1007, 008 (2010) [40 pages]; arXiv:1003.5333, Scopus: 2-s2.0-77954964686.
    14. V.A. Fateev, S.L. Lukyanov, A.B. Zamolodchikov, On the mass spectrum in 't Hooft's 2D model of mesons, J. Phys. A 42, 304012 (2009) (23pp); arXiv:0905.2280.
    15. S.L. Lukyanov, P. Werner, Resistively shunted Josephson junctions: quantum field theory predictions versus Monte Carlo results, J. Stat. Mech., P06002 (2007); cond-mat/0703712.
    16. S.L. Lukyanov, Notes on parafermionic QFT's with boundary interaction, Nucl. Phys. B 784(3), 151-201 (2007); hep-th/0606155.
    17. V.A. Fateev, S.L. Lukyanov, Boundary RG flow associated with the AKNS soliton hierarchy, J. Phys. A 39(41), 12889-12926 (2006); hep-th/0510271.
    18. S.L. Lukyanov, A.B. Zamolodchikov, Dual form of the paperclip model, Nucl. Phys. B 744(3), 295-311 (2006); hep-th/0510145.
    19. S.L. Lukyanov, A.M. Tsvelik, A.B. Zamolodchikov, Paperclip at θ=π, Nucl. Phys. B 719(1-2), 103-120 (2005); hep-th/0501155.
    20. S.L. Luyanov, A.B. Zamolodchikov, Integrable circular brane model and Coulomb charging at large conduction, J. Stat. Mech., P05003 (2004); hep-th/0306188.
    21. S.L. Lukyanov, E.S. Vitchev, A.B. Zamolodchikov, Integrable model of boundary interaction: the paperclip, Nucl. Phys. B 683 (3), 423-454 (2004); hep-th/0312168.
    22. V.V. Bazhanov, S.L. Lukyanov, A.B. Zamolodchikov, Higher-level eigenvalues of Q-operators and Schroedinger equation, Adv. Theor. Math. Phys., 7(4), 711-725 (2003); hep-th/0307108.
    23. S. Lukyanov, Véronique Terras, Long-distance asymptotics of spin-spin correlation functions for the XXZ spin chain, Nucl. Phys. B 654 (3), 323-356 (2003); hep-th/0206093.
    24. V.E. Korepin, S. Lukyanov, Y. Nishiyama, M. Shiroishi, Asymptotic Behavior of the Emptiness Formation Probability in the Critical Phase of XXZ Spin Chain, Phys. Lett. A 312(1-2), 21-26 (2003); cond-mat/0210140.
    25. V.V. Bazhanov, S.L. Lukyanov, A.M. Tsvelik, Analytical results for the Coqblin-Schrieffer model with generalized magnetic fields, Phys. Rev. B 68, 094427 (2003) [5 pages]; cond-mat/0305237.
    26. B. Doyon, S. Lukyanov, Fermion Schwinger's function for the SU(2)-Thirring model, Nucl. Phys. B 644 (3), 451-475 (2002); hep-th/0203135, WoS: 000179160100003, ADS: 2002NuPhB.644..451D, InSpire: 584130.
    27. V.V. Bazhanov, S.L. Lukyanov, A.B. Zamolodchikov, Spectral determinants for Schroedinger equation and Q-operators of conformal field theory, J. Stat. Phys., 102 (3-4), 567-576 (2001); hep-th/9812247, WoS: 000168903800008, Scopus: 2-s2.0-0035534191, ADS: 2001JSP...102..567B, InSpire: 481566, РИНЦ: 13383643, MathSciNet: 1832065, zbMath: 0983.81019.
    28. S. Lukyanov, A. Zamolodchikov, Form factors of soliton-creating operators in the sine-Gordon model, Nucl. Phys. B 607 (3), 437-455 (2001); hep-th/0102079, WoS: 000170438500001, Scopus: 2-s2.0-0000723907, ADS: 2001NuPhB.607..437L, InSpire: 553114, РИНЦ: 13368283, MathSciNet: 1850795, zbMath: 0969.81566.
    29. S. Lukyanov, Finite temperature expectation values of local fields in the sinh-Gordon model, Nucl. Phys. B 612 (3), 391-412 (2001); hep-th/0005027, WoS: 000171717300006, Scopus: 2-s2.0-0035486384, ADS: 2001NuPhB.612..391L, InSpire: 526828, РИНЦ: 13386496, MathSciNet: 1859524, zbMath: 0970.81041.
    30. V.V. Bazhanov, S.L. Lukyanov, A.B. Zamolodchikov, Integrable structure of conformal field theory III. The Yang-Baxter relation, Commun. Math. Phys., 200 (2), 297-324 (1999); hep-th/9805008, WoS: 000078716800003, Scopus: 2-s2.0-0033248351, ADS: 1999CMaPh.200..297B, InSpire: 469996, РИНЦ: 13317476, MathSciNet: 1673992, zbMath: 1057.81531.
    31. V. Fateev, D. Fradkin, S. Lukyanov, A. Zamolodchikov, Al. Zamolodchikov, Expectation values of descendent fields in the sine-Gordon model, Nucl. Phys. B 540 (3), 587-609 (1999); hep-th/9807236, WoS: 000078676900002, Scopus: 2-s2.0-0033556968, ADS: 1999NuPhB.540..587F, InSpire: 474057, РИНЦ: 13315788, MathSciNet: 1672130, zbMath: 0942.81039.
    32. V.V. Bazhanov, S.L. Lukyanov, A.B. Zamolodchikov, On non-equilibrium states in QFT model with boundary interaction, Nucl. Phys. B 549 (3), 529-545 (1999); hep-th/9812091, WoS: 000080909700001, Scopus: 2-s2.0-0033532441, ADS: 1999NuPhB.549..529B, InSpire: 480762, РИНЦ: 13308920, MathSciNet: 1693554, zbMath: 0947.81104.
    33. S. Lukyanov, Correlation amplitude for the XXZ spin chain in the disordered regime, Phys. Rev. B 59(17), 11163-11164 (1999); cond-mat/9809254, WoS: 000084631900016, Scopus: 2-s2.0-0001474509, ADS: 1999PhRvB..5911163L, InSpire: 492193, РИНЦ: 13306206.
    34. V. Brazhnikov, S. Lukyanov, Angular quantization and form factors in massive integrable models, Nucl. Phys. B 512 (3), 616-636 (1998); hep-th/9707091, WoS: 000072301500006, Scopus: 2-s2.0-0032559521, ADS: 1998NuPhB.512..616, InSpire: 445444, РИНЦ: 13292945, MathSciNet: 1613157, zbMath: 0909.58061.
    35. V. Fateev, S. Lukyanov, A. Zamolodchikov, Al. Zamolodchikov, Expectation values of local fields in the Bullough-Dodd model and integrable perturbed conformal field theories, Nucl. Phys. B 516 (3), 652-674 (1998); hep-th/9709034, WoS: 000073588300007, Scopus: 2-s2.0-0032549918, ADS: 1998NuPhB.516..652F, InSpire: 447931, РИНЦ: 13286143, MathSciNet: 1625191, zbMath: 0909.58074.
    36. S. Lukyanov, Low energy effective Hamiltonian for the XXZ spin chain, Nucl. Phys. B 522 (3), 533-549 (1998); cond-mat/9712314, WoS: 000074626200004, Scopus: 2-s2.0-0032490482, ADS: 1998NuPhB.522..533L, InSpire: 463776, РИНЦ: 13297327, MathSciNet: 1628132, zbMath: 0909.58077.
    37. V.V. Bazhanov, S.L. Lukyanov, A.B. Zamolodchikov, Integrable Structure of Conformal Field Theory II. Q-operator and DDV equation, Commun. Math. Phys., 190 (2), 247-278 (1997); hep-th/9604044, WoS: 000073135900001, Scopus: 2-s2.0-0031549912, ADS: 1997CMaPh.190..247B, InSpire: 417443, РИНЦ: 13261290, MathSciNet: 1489571, zbMath: 0908.35114.
    38. S. Lukyanov, Form factors of exponential fields in the sine-Gordon model, Mod. Phys. Lett. A 12(33), 2543-2550 (1997); hep-th/9703190, WoS: A1997YF32100007, Scopus: 2-s2.0-0001000461, ADS: 1997MPLA...12.2543L, InSpire: 441594, РИНЦ: 13250396, MathSciNet: 1479595, zbMath: 0902.35099.
    39. V.V. Bazhanov, S.L. Lukyanov, A.B. Zamolodchikov, Quantum field theories in finite volume: Excited state energies, Nucl. Phys. B 489 (3), 487-531 (1997); hep-th/9607099, WoS: A1997WT23500001, Scopus: 2-s2.0-0031557519, ADS: 1997NuPhB.489..487B, InSpire: 420695, РИНЦ: 13273738, MathSciNet: 1445011.
    40. S. Lukyanov, A. Zamolodchikov, Exact expectation values of local fields in the quantum sine-Gordon model, Nucl. Phys. B 493 (3), 571-587 (1997); hep-th/9611238, WoS: A1997XB18800004, Scopus: 2-s2.0-0031548107, ADS: 1997NuPhB.493..571L, InSpire: 426578, РИНЦ: 13262797, MathSciNet: 1453266, zbMath: 0909.58064.
    41. A. LeClair, F. Lesage, S. Lukyanov, H. Saleur, The Maxwell-Bloch Theory in Quantum Optics and the Kondo Model, Phys. Lett. A 235(3), 203-208 (1997); hep-th/9701022, WoS: A1997YC26200001, Scopus: 2-s2.0-0001637935, ADS: -, InSpire: 439454, РИНЦ: 13704630, MathSciNet: 1479878, zbMath: 1044.81812.
    42. V. Fateev, S. Lukyanov, A. Zamolodchikov, Al. Zamolodchikov, Expectation values of boundary fields in the boundary sine-Gordon model, Phys. Lett. B 406 (1-2), 83-88 (1997); hep-th/9702190, WoS: A1997XP70100015, Scopus: 2-s2.0-0041047489, ADS: 1997PhLB..406...83F, InSpire: 440756, РИНЦ: 13261444, MathSciNet: 1461257.
    43. S. Lukyanov, Form-factors of exponential fields in the affine AN-1 (1) Toda model, Phys. Lett. B 408 (1-4), 192-200 (1997); hep-th/9704213, WoS: A1997YA57400028, Scopus: 2-s2.0-0009272634, ADS: 1997PhLB..408..192L, InSpire: 442643, РИНЦ: 13268773, MathSciNet: 1483591, zbMath: 0905.17028.
    44. V.V. Bazhanov, S.L. Lukyanov, A.B. Zamolodchikov, Integrable structure of conformal field theory, quantum KdV theory and Thermodynamic Bethe Ansatz, Commun. Math. Phys., 177 (2), 381-398 (1996); hep-th/9412229, WoS: A1996UG48500005, Scopus: 2-s2.0-0030543712, ADS: 1996CMaPh.177..381B, InSpire: 381809, РИНЦ: 13240488.
    45. S. Lukyanov, Y. Pugai, Multi-point local height probabilities in the integrable RSOS model, Nucl. Phys. B 473 (3), 631-658 (1996); hep-th/9602074, WoS: A1996VA45100007, Scopus: 2-s2.0-0030581204, ADS: 1996NuPhB.473..631L, InSpire: 416000, РИНЦ: 13249168.
    46. S. Lukyanov, A note on the deformed Virasoro algebra, Phys. Lett. B 367 (1-4), 121-125 (1996); hep-th/9509037, WoS: A1996TT61800021, Scopus: 2-s2.0-0000058234, ADS: 1996PhLB..367..121L, InSpire: 399123, РИНЦ: 13243400, MathSciNet: 1372484, zbMath: 0905.17007.
    47. S. Lukyanov, Y. Pugai, Bosonization of ZF algebras: Direction toward a deformed Virasoro algebra, ЖЭТФ, 109(6), 1900-1947 (1996) [JETP 82(6), 1021-1045 (1996)]; hep-th/9412128, WoS: A1996VE38000003, Scopus: 2-s2.0-19844366396, ADS: 1996JETP...82.1021L, InSpire: 381508, РИНЦ: 14936872.
    48. S.L. Luk’yanov, A.B. Zamolodchikov, L.V. Bazhanov, Integrable structure of conformal field theory 2Q-operator and DDV equation, Prepr. CLNS-96-1405, 43 pp.
    49. S.L. Luk’yanov, A.B. Zamolodchikov, L.V. Bazhanov, Integrable quantum field theories in finite volume: excited state energies, Prepr. CLNS-96-1416, 55 pp; hep-th/9607099, ADS: 1997NuPhB.489..487B, InSpire: 420695.
    50. S. Lukyanov, Free field representation for massive integrable models, Commun. Math. Phys., 167 (1), 183-226 (1995); hep-th/9307196, WoS: A1995QH22800004, Scopus: 2-s2.0-0346513616, ADS: 1995CMaPh.167..183L, InSpire: 356772, MathSciNet: 1316504, zbMath: 0818.46079.
    51. V.A. Fateev, S.L. Lukyanov, The models of two dimensional conformal quantum field theory with Zn symmetry, Adv. Ser. Math. Phys., 22 [W-Symmetry. Ed. by P. Bouwknegt & K. Schoutens], 311-324, World Sci. Publ., River Edge, NJ, 1995. ISBN: 978-981-02-1762-4.
    52. V.A. Fateev, S.L. Lukyanov, Exactly soluble models of conformal quantum field theory associated with the simple Lie algebra Dn, Adv. Ser. Math. Phys., 22 [W-Symmetry. Ed. by P. Bouwknegt & K. Schoutens], 325-332, World Sci. Publ., River Edge, NJ, 1995. ISBN: 978-981-02-1762-4.
    53. S. Lukyanov, Correlators of the Jost functions in the sine-Gordon model, Phys. Lett. B 325 (3-4), 409-417 (1994); hep-th/9311189, WoS: A1994NH32700027, Scopus: 2-s2.0-0011495327, ADS: 1994PhLB..325..409L, InSpire: 360564, MathSciNet: 1287804.
    54. S. Lukyanov, S.L. Shatashvili, Free field representation for the classical limit of the quantum affine algebra, Phys. Lett. B 298 (1-2), 111-115 (1993); hep-th/9209130, WoS: A1993KH28100021, Scopus: 2-s2.0-0011499440, ADS: 1993PhLB..298..111L, InSpire: 338968, MathSciNet: 1200677.
    55. V.A. Fateev, S.L. Lukyanov, Poisson-Lie groups and classical W-algebras, Int. J. Mod. Phys. A 7 (5), 853-876 (1992), WoS: A1992GZ81500001, Scopus: -, ADS: 1992IJMPA...7..853F, InSpire: 314600, MathSciNet: 1142951.
    56. V.A. Fateev, S.L. Lukyanov, Vertex operators and representations of quantum universal enveloping algebras, Int. J. Mod. Phys. A 7 (7), 1325-1359 (1992), WoS: A1992HE41200001, Scopus: -, ADS: 1992IJMPA...7.1325F, InSpire: 314398, MathSciNet: 1149459.
    57. С.Л. Лукьянов, В.А. Фатеев, Точно решаемые модели конформной квантовой теории поля, связанные с простой алгеброй Ли Dn, Ядерная физика, 49(5), 1491-1504 (1989) [S.L. Luk’yanov, V.A. Fateev, Exactly soluble models of conformal quantum field theory associated with the simple Lie algebra Dn, Sov. J. Nucl. Phys., 49 (5), 925-932 (1989)], WoS: A1989AY96900038, MathSciNet: 1020036.
    58. V.A. Fateev, S.L. Lukyanov, The models of two-dimensional conformal quantum field theory with Zn symmetry, Int. J. Mod. Phys. A 3 (2), 507-520 (1988), WoS: A1988L983000010, MathSciNet: 0932661.
    59. С.Л. Лукьянов, В.А. Фатеев, Конформно-инвариантные модели двумерной квантовой теории поля с симметрией ZN, ЖЭТФ, 94 (3), 23-37 (1988) [S.L. Luk’yanov, V.A. Fateev, Conformally invariant models of two-dimensional quantum field theory with ZN- symmetry, Sov. Phys. JETP 67(3), 447-454 (1988)], WoS: A1988M713500003, MathSciNet: 0966184.
    60. С.Л. Лукьянов, Квантование скобки Гельфанда–Дикого, Функц. анализ и его прил., 22(4), 1-10 (1988) [S.L. Luk’yanov, Quantization of the Gel'fand—Dikii brackets, Funct. Anal. Appl., 22(4), 255-262 (1988)], WoS: A1988AJ09200001, MathSciNet: 0976991.